# SDR UALA2009052001445

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Part number: 4A35211
- Condition: Contaminated
- Location: Evac Slide
- Component: Evac Slide, Bfgoodrich
- Component part number: 7A146721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOISTURE IN PRESSURE GAUGE.  PRESSURE GAUGE HAD GOT WATER IN IT. REMOVED & REPLACED GAUGE.
